EconPapers    
Economics at your fingertips  
 

The locally MIMSQE of nonnormal error variance in quadratically balanced models

Seu Cheng () and B. Chen

Metrika: International Journal for Theoretical and Applied Statistics, 1991, vol. 38, issue 1, 67-70

Keywords: Translation invariant; locally minimum mean square error quadratic estimators; quadratically balanced models; nonnormality (search for similar items in EconPapers)
Date: 1991
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02613599 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:38:y:1991:i:1:p:67-70

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/BF02613599

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:38:y:1991:i:1:p:67-70